Oliver T. Dasbach
Oliver T. Dasbach
Professor of Mathematics, Louisiana State University
Verified email at lsu.edu - Homepage
Title
Cited by
Cited by
Year
The Jones polynomial and graphs on surfaces
OT Dasbach, D Futer, E Kalfagianni, XS Lin, NW Stoltzfus
Journal of Combinatorial Theory, Series B 98 (2), 384-399, 2008
1402008
On the head and the tail of the colored Jones polynomial
OT Dasbach, XS Lin
Compositio Mathematica 142 (5), 1332-1342, 2006
802006
A volumish theorem for the Jones polynomial of alternating knots
OT Dasbach, XS Lin
Pacific J. Math. 231 (2), 279-291, 2007
612007
Rogers-Ramanujan type identities and the head and tail of the colored Jones polynomial
C Armond, OT Dasbach
arXiv preprint arXiv:1106.3948, 2011
502011
Alternating sum formulae for the determinant and other link invariants
OT Dasbach, D Futer, E Kalfagianni, XS Lin, NW Stoltzfus
Journal of Knot Theory and Its Ramifications 19 (06), 765-782, 2010
442010
Does the Jones polynomial detect unknottedness?
O Dasbach, S Hougardy
Experimental Mathematics 6 (1), 51-56, 1997
361997
Turaev genus, knot signature, and the knot homology concordance invariants
OT Dasbach, AM Lowrance
Proceedings of the American Mathematical Society, 2631-2645, 2011
252011
A Conjecture of Kauffman on Amphicheiral Alternating Knots
OT Dasbach, S Hougardy
J. Knot Theory Ramifications 5 (5), 629-635, 1996
221996
On the Combinatorial Structure of Primitive Vassiliev Invariants, III-A Lower Bound
OT Dasbach
Commun. Contemp. Math. 2 (4), 579-590, 2000
212000
A twisted dimer model for knots
M Cohen, OT Dasbach, HM Russell
Fundamenta Mathematicae 225 (1), 57-74, 2014
18*2014
On the combinatorial structure of primitive Vassiliev invariants, II
OT Dasbach
Journal of Combinatorial Theory, Series A 81 (2), 127-139, 1998
181998
A faithful representation of the singular braid monoid on three strands
O Dasbach, B Gemein
Knots in Hellas 98, 48–58, 2000
162000
A Turaev surface approach to Khovanov homology
OT Dasbach, AM Lowrance
Quantum Topology 5 (4), 425–486, 2014
152014
Mahler measure under variations of the base group
M Lalin, OT Dasbach
Forum Mathematicum 21 (4), 621-637, 2009
13*2009
On McMullen’s and other inequalities for the Thurston norm of link complements
OT Dasbach, BS Mangum
Algebraic & Geometric Topology 1 (1), 321-347, 2001
132001
On subspaces of the space of Vassiliev invariants
OT Dasbach
Shaker, 1997
131997
Quantum morphing and the Jones polynomial
OT Dasbach, TD Le, XS Lin
Communications in Mathematical Physics 224 (2), 427-442, 2001
112001
A refined upper bound for the hyperbolic volume of alternating links and the colored Jones polynomial
O Dasbach, A Tsvietkova
arXiv preprint arXiv:1310.0788, 2013
102013
The head and tail of the colored Jones polynomial for adequate knots
C Armond, O Dasbach
Proceedings of the American Mathematical Society 145 (3), 1357-1367, 2017
7*2017
Interactions between hyperbolic geometry, quantum topology and number theory
A Champanerkar, O Dasbach, E Kalfagianni, I Kofman, W Neumann, ...
American Mathematical Society, 2011
52011
The system can't perform the operation now. Try again later.
Articles 1–20